# SDR SWIA2021070959370

- Difficulty date: May 13, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INTERCOSTAL DD6 HAS EVIDENCE OF CORROSION BETWEEN FORMERS FS 320.163 AND FS 338.963.     (C-CHECK RO 7/7/2021)    REPLACED PAX DOOR INTERCOSTAL DD6 BETWEEN FORMERS FS320.163 AND FS338.963 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV. N. SEE CONTINUE CARD FOR DETAILS, M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH. PRESSURE CHECK GOOD.
